# SDR QXEA2017081100515

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 25,543 hours, 26,985 cycles
- Engine: Pwc PW150A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATION DURING CLIMB AND CRUISE AT POWER LEVER SETTINGS ABOVE 55% TORQUE.  AIRCRAFT REMOVED FROM SERVICE. C/W GVI OF NR 1 AND 2 ENGINE COMPRESSORS AND MOUNTS,  NO OBVIOUS DEFECTS NOTED.  C/W NR 1 AND 2 HTCS RESERVOIR INDICATIONS, CONFIRMED SHOWING GREEN.  C/W GVI OF NR 1 AND 2 PROP ASSYS. FOR DAMAGE OR LOOSE BLADES, NO DEFECTS NOTED.  C/W GVI OF FLIGHT CONTROL SURFACES, NO OBVIOUS DEFECTS NOTED.  C/W GVI OF FAIRINGS AND NACELLE, NO OBVIOUS DEFECTS NOTED.  ON ENGINE RUN WITH FLIGHT CREW ON THE GROUND, RAN BOTH ENGINES,  INADVERTENTLY TO TAKE OFF POWER, 1020 RPM, NOTED SIGNIFICANT VIBRATION ON NR 1 ENG  WHEN SETBACK TO 900 RPM.  NR 2 ENGINE SEEMED NORMAL AT 1020 RPM AND 900 RPM.  PERFORMED INSPECTION IAW MM 05-50-12-200-801, PART 4A,  FOR THE NR 1 ENGINE AND PROP ASSY.  FOUND THE NR 1 PROP BALANCE IPS WITHIN LIMITS IAW MTC 6611001. DURING PROP INSPECTION, FOUND SLIP RING LOOSE.  TORQUE ATTACHMENT BOLTS, IAW CMM 61-10-46, PART 25, (1) (D-G), NO OTHER DEFECTS NOTED ON NR 1 PROP ASSY OR ENGINE.  LOWERED FLAPS AND PERFORMED INSPECTION OF THE FLAP COVES AND COVE PANELS LT AND RT.  NO DEFECTS NOTED.  PERFORMED WALKAROUND GVI OF AIRCRAFT, NO DEFECTS NOTED.  PERFORMED GVI OF NR 2 PROP ASSY AND ENGINE MOUNTS, AND HTCS SYSTEM, NO DEFECTS NOTED.  PERFORMED ENGINE RUNS, RUNNING BOTH ENGINES INDIVIDUALLY AT NUMEROUS DIFFERENT POWER AND RPM SETTINGS.  NO ABNORMAL OR UNUSUAL VIBRATIONS NOTED.  RETURNED TO SERVICE.
